<< Previous Issue Communications of the Korean Mathematical Society (Vol. 10, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 491—781
Asymptotic behavior of ideals relative to injective $A$-modules
Yeong Moo Song
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 491—498
C$(S)$ extensions of $ S-I-BCK$-algebras
Zhaomu Chen, Yisheng Huang, Eun Hwan Roh
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 499—518
On cohomology groups of $F_p[t]$-module schemes
Sung Sik Woo
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 519—525
The schur group of a krull domain
Kyung Hee Shin, Heisook Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 527—539
On prime dual ideals in BCK-algebras
Eun Hwan Roh, Young Bae Jun, Yisheng Huang
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 541—544
Normal quintic enriques surfaces with moduli number 6
Yonggu Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 545—560
The allowance of idempotent of sign pattern matrices
Sang-Gu Lee, Se-Won Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 561—573
Quantum group $X_q(2)$
Sei-Qwon Oh, Yongyeon Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 575—581
Theta series by primitive orders
Sungtae Jun
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 583—602
A Special decomposition of regular $\ast$-semigroups
Jong Moon Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 603—607
Isometries of $A_{2n}^{(2)}$
Taeg Young Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 609—620
On transformation of the density of the thinnest covering and its applications
Soon-Mo Jung
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 621—632
Multipliers on the dirichlet space $D(\Omega)$
Young-Chae Nah
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 633—642
A golusin semi-variation
David Oates, Suk Young Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 643—652
Essentially normal elements of von neumann algebras
Sung Je Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 653—659
The Structure conformal vector fields on a sasakian manifold II
Jong-Ik Hyun
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 661—679
On the fixed-point theorems on the infrasolvmanifolds
Dae-Shik Chun, Chan-Gyu Jang, Sik Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 681—688
Pointwise perfect fuzzy semi-topogenous orders
S. H. Chung
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 689—698
On the general volodin space
Sang Gyu Choi, Yongjin Song
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 699—705
A functional central limit theorem for positively dependent random vectors
Tae-Sung Kim, Jong-Il Baek
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 707—714
Transient diffusion approximation for $M/G/m/N$ Queue with state dependent arrival rates
Yang Woo Shin
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 715—733
A Domain decomposition method applied to queuing network problems
Pil Seong Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 735—750
The existence result of certain singular boundary value problem
Kyoung-Hee Kim, Young-Hoon Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 751—758
A selection theorem and its application
Gue Myung Lee, Do Sang Kim, Byung Soo Lee, Sung Jin Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 759—766
Reflections of shocks in nonequilibrium flow of air
Taehoon Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 3, 767—781

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd